Alert archive / Mississippi / River Flood Warnings in 2025

River Flood Warning 37, NWS Mobile, AL

May 29, 2025George County, Greene County, Perry County, Mississippi

NWS Mobile, AL issued this river flood warning at May 29, 2025, 9:15 AM CDT for George County, Greene County, Perry County, Mississippi. It took effect at May 31, 2025, 1:00 AM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
May 29, 2025, 9:15 AM CDT (14:15 UTC)
In effect from
May 31, 2025, 1:00 AM CDT
Expired
Jun 3, 2025, 7:11 PM CDT
In force
4 days
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

Counties George County, MS, Greene County, MS, Perry County, MS

The radar

The Mobile radar (KMOB), 75 km from the middle of the area, began a volume at 14:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Leaf River near McLain (MCLM6).

Action stage
13 ft
Minor stage
18 ft
Moderate stage
24 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02475000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

248 
WGUS44 KMOB 291415
FLWMOB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
Issued by National Weather Service New Orleans LA
915 AM CDT Thu May 29 2025

...The National Weather Service in Mobile AL has issued a Flood 
Warning for the following rivers in Mississippi...

  Leaf Near Mclain affecting Perry, Greene and George Counties.

For the Leaf River...including Mclain, New Augusta...Minor flooding 
is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates occur.


&&

MSC039-041-111-301415-
/O.NEW.KMOB.FL.W.0037.250531T1000Z-000000T0000Z/
/MCLM6.1.ER.250531T1000Z.250603T1200Z.000000T0000Z.NO/
915 AM CDT Thu May 29 2025

...FLOOD WARNING IN EFFECT FROM LATE FRIDAY NIGHT UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Leaf near Mclain.

* WHEN...From late Friday night until further notice.

* IMPACTS...At 18.0 feet, Considerable flooding of agricultural and 
  lowlands near the river.

* ADDITIONAL DETAILS...
  - At 8:15 AM CDT Thursday the stage was 13.8 feet.
  - Forecast...The river is expected to rise above flood stage
    early Saturday morning and continue rising to 19.5 feet
    Tuesday morning. Additional rises are possible thereafter.
  - Flood stage is 18.0 feet.
  - Flood History...This crest compares to a previous crest of
    19.5 feet on 03/10/2020.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
      3098 8879 3109 8884


$$

JFL
11 follow-up statements
612 
WGUS84 KMOB 300130 RRA
FLSMOB

Flood Statement
National Weather Service Mobile AL
830 PM CDT Thu May 29 2025

...The Flood Warning is extended for the following river in 
Mississippi...

  Leaf Near McLain affecting Greene, Perry and George Counties.

For the Leaf River...including McLain, New Augusta...Minor flooding 
is forecast.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates occur.


&&

MSC039-041-111-310130-
/O.EXT.KMOB.FL.W.0037.250531T0600Z-000000T0000Z/
/MCLM6.1.ER.250531T0600Z.250603T1200Z.000000T0000Z.NO/
830 PM CDT Thu May 29 2025

...FLOOD WARNING NOW IN EFFECT FROM LATE FRIDAY NIGHT UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Leaf near McLain.

* WHEN...From late Friday night until further notice.

* IMPACTS...At 18.0 feet, considerable flooding of agricultural and 
  lowlands near the river.
  At 24.0 feet, some county roads in the area will become flooded.

* ADDITIONAL DETAILS...
  - At 8:15 PM CDT Thursday the stage was 15.9 feet.
  - Forecast...The river is expected to rise above flood stage
    early Saturday morning and continue rising to a crest of 19.5
    feet Tuesday morning.
  - Flood stage is 18.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
      3098 8879 3109 8884


$$
572 
WGUS84 KMOB 301641
FLSMOB

Flood Statement
National Weather Service Mobile AL
1141 AM CDT Fri May 30 2025

...The Flood Warning is extended for the following rivers in 
Mississippi...

  Leaf Near McLain affecting Greene, Perry and George Counties.

For the Leaf River...including McLain, New Augusta...Minor flooding 
is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates occur.


&&

MSC039-041-111-311645-
/O.EXT.KMOB.FL.W.0037.250531T1000Z-000000T0000Z/
/MCLM6.1.ER.250531T1000Z.250603T1200Z.000000T0000Z.NO/
1141 AM CDT Fri May 30 2025

...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Leaf near McLain.

* WHEN...From late tonight until further notice.

* IMPACTS...At 18.0 feet, Considerable flooding of agricultural and 
  lowlands near the river.

* ADDITIONAL DETAILS...
  - At 11:15 AM CDT Friday the stage was 17.3 feet.
  - Forecast...The river is expected to rise above flood stage
    late tonight and continue rising to a crest of 19.5 feet
    Tuesday morning.
  - Flood stage is 18.0 feet.


&&

LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
      3098 8879 3109 8884


$$

JP
474 
WGUS84 KMOB 310212
FLSMOB

Flood Statement
National Weather Service Mobile AL
912 PM CDT Fri May 30 2025

...The Flood Warning continues for the following river in 
Mississippi...

  Leaf Near McLain affecting Perry, George and Greene Counties.

For the Leaf River...including McLain, New Augusta...Minor flooding 
is forecast.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates occur.


&&

MSC039-041-111-010215-
/O.EXT.KMOB.FL.W.0037.250531T0600Z-250604T2000Z/
/MCLM6.1.ER.250531T0600Z.250603T1200Z.250604T1400Z.NO/
912 PM CDT Fri May 30 2025

...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO WEDNESDAY 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Leaf near McLain.

* WHEN...From late tonight to Wednesday afternoon.

* IMPACTS...At 18.0 feet, considerable flooding of agricultural and 
  lowlands near the river.

* ADDITIONAL DETAILS...
  - At 8:15 PM CDT Friday the stage was 17.8 feet.
  - Forecast...The river is expected to rise above flood stage
    just after midnight tonight to a crest of 19.5 feet Tuesday
    morning. It will then fall below flood stage late Wednesday
    morning.
  - Flood stage is 18.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
      3098 8879 3109 8884


$$
696 
WGUS84 KMOB 311429
FLSMOB

Flood Statement
National Weather Service Mobile AL
929 AM CDT Sat May 31 2025

...The Flood Warning continues for the following rivers in 
Mississippi...

  Leaf Near McLain affecting George, Greene and Perry Counties.

For the Leaf River...including McLain, New Augusta...Minor flooding 
is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates occur.


&&

MSC039-041-111-011430-
/O.EXT.KMOB.FL.W.0037.000000T0000Z-250604T0730Z/
/MCLM6.1.ER.250531T0452Z.250602T0000Z.250604T0130Z.NO/
929 AM CDT Sat May 31 2025

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY WEDNESDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Leaf near McLain.

* WHEN...Until early Wednesday morning.

* IMPACTS...At 18.0 feet, Considerable flooding of agricultural and 
  lowlands near the river.

* ADDITIONAL DETAILS...
  - At 8:15 AM CDT Saturday the stage was 18.4 feet.
  - Forecast...The river is expected to rise to a crest of 19.5
    feet tomorrow evening. It will then fall below flood stage
    Tuesday evening.
  - Flood stage is 18.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
      3098 8879 3109 8884


$$

10
426 
WGUS84 KMOB 010216 RRA
FLSMOB

Flood Statement
National Weather Service Mobile AL
916 PM CDT Sat May 31 2025

...The Flood Warning continues for the following rivers in 
Mississippi...

  Leaf Near McLain affecting Perry, Greene and George Counties.

For the Leaf River...including McLain, New Augusta...Minor flooding 
is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates occur.


&&

MSC039-041-111-020230-
/O.CON.KMOB.FL.W.0037.000000T0000Z-250604T0730Z/
/MCLM6.1.ER.250531T0452Z.250602T0000Z.250604T0130Z.NO/
916 PM CDT Sat May 31 2025

...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY WEDNESDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Leaf near McLain.

* WHEN...Until early Wednesday morning.

* IMPACTS...At 18.0 feet, Considerable flooding of agricultural and 
  lowlands near the river.

* ADDITIONAL DETAILS...
  - At 8:15 PM CDT Saturday the stage was 18.9 feet.
  - Forecast...The river is expected to rise to a crest of 19.5
    feet tomorrow evening. It will then fall below flood stage
    Tuesday evening.
  - Flood stage is 18.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
      3098 8879 3109 8884


$$
989 
WGUS84 KMOB 011357
FLSMOB

Flood Statement
National Weather Service Mobile AL
857 AM CDT Sun Jun 1 2025

...The Flood Warning is extended for the following rivers in 
Mississippi...

  Leaf Near McLain affecting Greene, George and Perry Counties.

For the Leaf River...including McLain, New Augusta...Minor flooding 
is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates occur.


&&

MSC039-041-111-021400-
/O.EXT.KMOB.FL.W.0037.000000T0000Z-250604T1048Z/
/MCLM6.1.ER.250531T0452Z.250602T0000Z.250604T0448Z.NO/
857 AM CDT Sun Jun 1 2025

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY WEDNESDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Leaf near McLain.

* WHEN...Until early Wednesday morning.

* IMPACTS...At 18.0 feet, Considerable flooding of agricultural and 
  lowlands near the river.

* ADDITIONAL DETAILS...
  - At 8:15 AM CDT Sunday the stage was 19.3 feet.
  - Forecast...The river is expected to rise to a crest of 19.5
    feet this evening. It will then fall below flood stage late
    Tuesday evening.
  - Flood stage is 18.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
      3098 8879 3109 8884


$$

10
698 
WGUS84 KMOB 020200
FLSMOB

Flood Statement
National Weather Service Mobile AL
900 PM CDT Sun Jun 1 2025

...The Flood Warning continues for the following river in 
Mississippi...

  Leaf Near McLain affecting Perry, George and Greene Counties.

For the Leaf River...including McLain, New Augusta...Minor flooding 
is forecast.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates occur.


&&

MSC039-041-111-030200-
/O.CON.KMOB.FL.W.0037.000000T0000Z-250604T1048Z/
/MCLM6.1.ER.250531T0452Z.250602T0115Z.250604T0448Z.NO/
900 PM CDT Sun Jun 1 2025

...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY WEDNESDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Leaf near McLain.

* WHEN...Until early Wednesday morning.

* IMPACTS...At 18.0 feet, considerable flooding of agricultural and 
  lowlands near the river.
  At 24.0 feet, some county roads in the area will become flooded.

* ADDITIONAL DETAILS...
  - At 8:15 PM CDT Sunday the stage was 19.6 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:15 PM CDT Sunday was 19.6 feet.
  - Forecast...The river is expected to fall below flood stage
    late Tuesday evening and continue falling to 11.1 feet Friday
    evening.
  - Flood stage is 18.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
      3098 8879 3109 8884


$$
168 
WGUS84 KMOB 021356
FLSMOB

Flood Statement
National Weather Service Mobile AL
856 AM CDT Mon Jun 2 2025

...The Flood Warning is extended for the following rivers in 
Mississippi...

  Leaf Near McLain affecting Perry, Greene and George Counties.

For the Leaf River...including McLain, New Augusta...Minor flooding 
is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates occur.


&&

MSC039-041-111-031400-
/O.EXT.KMOB.FL.W.0037.000000T0000Z-250605T1200Z/
/MCLM6.1.ER.250531T0452Z.250602T1800Z.250605T0600Z.NO/
856 AM CDT Mon Jun 2 2025

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Leaf near McLain.

* WHEN...Until Thursday morning.

* IMPACTS...At 18.0 feet, Considerable flooding of agricultural and 
  lowlands near the river.

* ADDITIONAL DETAILS...
  - At 8:15 AM CDT Monday the stage was 19.7 feet.
  - Forecast...The river is expected to rise to a crest of 19.7
    feet this afternoon. It will then fall below flood stage
    early Thursday morning.
  - Flood stage is 18.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
      3098 8879 3109 8884


$$

10
107 
WGUS84 KMOB 030117
FLSMOB

Flood Statement
National Weather Service Mobile AL
817 PM CDT Mon Jun 2 2025

...The Flood Warning continues for the following river in 
Mississippi...

  Leaf Near McLain affecting George, Perry and Greene Counties.

For the Leaf River...including McLain, New Augusta...Minor flooding 
is forecast.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates occur.


&&

MSC039-041-111-040130-
/O.CON.KMOB.FL.W.0037.000000T0000Z-250605T1200Z/
/MCLM6.1.ER.250531T0452Z.250602T1345Z.250605T0600Z.NO/
817 PM CDT Mon Jun 2 2025

...FLOOD WARNING REMAINS IN EFFECT UNTIL THURSDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Leaf near McLain.

* WHEN...Until Thursday morning.

* IMPACTS...At 18.0 feet, considerable flooding of agricultural and 
  lowlands near the river.

* ADDITIONAL DETAILS...
  - At 7:15 PM CDT Monday the stage was 19.5 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:15 PM CDT Monday was 19.7 feet.
  - Forecast...The river is expected to fall below flood stage
    early Thursday morning and continue falling to 12.6 feet
    Saturday evening.
  - Flood stage is 18.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
      3098 8879 3109 8884


$$
812 
WGUS84 KMOB 031518
FLSMOB

Flood Statement
National Weather Service Mobile AL
1018 AM CDT Tue Jun 3 2025

...The Flood Warning continues for the following rivers in 
Mississippi...

  Leaf Near McLain affecting George, Perry and Greene Counties.

For the Leaf River...including McLain, New Augusta...Minor flooding 
is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates occur.


&&

MSC039-041-111-040600-
/O.EXT.KMOB.FL.W.0037.000000T0000Z-250604T0600Z/
/MCLM6.1.ER.250531T0452Z.250602T1345Z.250604T0000Z.NO/
1018 AM CDT Tue Jun 3 2025

...FLOOD WARNING NOW IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Leaf near McLain.

* WHEN...Until just after midnight tonight.

* IMPACTS...At 18.0 feet, Considerable flooding of agricultural and 
  lowlands near the river.

* ADDITIONAL DETAILS...
  - At 9:15 AM CDT Tuesday the stage was 18.7 feet.
  - Forecast...The river is expected to fall below flood stage
    this evening and continue falling to 11.8 feet Sunday
    morning.
  - Flood stage is 18.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
      3098 8879 3109 8884


$$

10
959 
WGUS84 KMOB 040011
FLSMOB

Flood Statement
National Weather Service Mobile AL
711 PM CDT Tue Jun 3 2025

...The Flood Warning is cancelled for the following river in 
Mississippi...

  Leaf Near McLain affecting Perry, Greene and George Counties.

MSC039-041-111-040115-
/O.CAN.KMOB.FL.W.0037.000000T0000Z-250604T0011Z/
/MCLM6.1.ER.250531T0452Z.250602T1345Z.250603T2011Z.NO/
711 PM CDT Tue Jun 3 2025

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Leaf Near McLain.

* ADDITIONAL DETAILS...
  - At 6:15 PM CDT Tuesday the stage was 17.6 feet.
  - Forecast...The river is expected to fall to 11.8 feet Sunday
    morning.
  - http://www.weather.gov/safety/flood

&&

         Fld   Observed           Forecasts (7 pm CDT)     
Location Stg   Stg   Day/Time     Wed   Thu   Fri          

Leaf
McLain   18.0  17.6  Tue 6 pm CDT 15.7  13.7  12.5         


&&

LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
      3098 8879 3109 8884


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at May 29, 6:46 AM CDT, 2 hours 29 minutes earlier.

Area forecast discussion, May 29, 6:46 AM CDT, 2 hours 29 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
Issued by National Weather Service New Orleans LA
646 AM CDT Thu May 29 2025

...New Aviation...

.DISCUSSION...
Issued at 223 AM CDT Thu May 29 2025

A potent upper level vort max will induce additional convective
activity across the area during the morning hours. This convective
activity will form along a remnant mesoscale convective vortex
over Southeast Louisiana in the next few hours. Various
convectively aided model solutions all point to a line of strong
thunderstorms developing between 6 and 8 am over southern
Mississippi and Southeast Louisiana and then pushing quickly to
the east across the entire forecast between 7 am and Noon.
Analysis of model sounding data indicates that the primary threat
from this line of thunderstorms will be localized damaging wind
gusts. Heavy rainfall will also be concern given the already
saturated soils in place from recent rainfall the past couple of
days. This could lead to some isolated street flooding issues in
more urbanized areas like Mobile and Pensacola this morning. PoP
values of 100 percent reflect the high confidence in this
convective activity impacting the region this morning. The cooler
and more stable airmass associated with this rainfall will keep
daytime highs cooler with readings only warming into the low to
mid 80s. A brief period of drier weather will take hold in the
immediate wake of the storms due to this rain cooled airmass, but
some destabilization later this afternoon should spark off
additional scattered shower and thunderstorm activity in the late
afternoon and early evening hours. Fortunately, these storms
should remain on the weaker side as mid-level lapse rates becomes
less favorable for deep sustained updraft development.

Tonight, any convection should be offshore as a weak landbreeze
serves as a focusing mechanism for convective activity. Any
activity that forms will be short-lived and weak as dry air aloft
keeps overall instability in check. However, conditions will
change dramatically by the afternoon hours on Friday as a potent
cold front for this time of year sweeps through the forecast area.
This front will be driven by a deepening longwave trough axis
across the eastern half of the CONUS that is projected to stay in
place through the upcoming weekend. Model soundings indicate that
lapse rates will steepen by Friday afternoon as temperatures aloft
cool and moisture increases. This will support a line of
thunderstorms with the capability of producing gusty winds and
even some hail developing along the front as temperatures warm
into the mid to upper 80s and MLCAPE values exceed 2000 J/KG. PoP
values of 60 to 70 percent reflect this increased convective risk
as frontal passage occurs Friday afternoon. Once the front clears
the coastal waters Saturday morning, a very pleasant period of
weather with seasonal temperatures and lower humidity will be in
place through Monday. This will be due to sustained deep layer
northwest flow remaining in place on the southwest side of the
longwave trough.

A return to more typical early Summer conditions is anticipated
from Tuesday through Thursday as a broad upper level ridge axis
moves in from the west and settles over the area. This ridge will
not be very strong, but will provide just enough warming aloft to
support highs in the upper 80s and lower 90s. The convective
pattern will also become dominated by the seabreeze cycle with
convection largely limited to either the seabreeze/landbreeze
itself or outflow boundaries emanating from the initial seabreeze
induced convection. Overall PoP reflects this diurnal pattern of
widely scattered convective activity peaking in the afternoon
hours each day. PG

&&

.AVIATION...
(12Z TAFS)
Issued at 641 AM CDT Thu May 29 2025

A solidifying line of thunderstorms is developing across Southeast
Louisiana and Southern Mississippi this morning. This line of
storms will impact the terminals this morning generally between
14z and 17z with periods of gusty winds and IFR ceilings and
visibilities. MOB and BFM will be impacted closer to 14z and JKA
and PNS will be impacted closer to 16 to 17z. A period of
stability is expected after this line of convection moves through
as a rain cooled airmass settles in a for a few hours. However,
daytime heating in the later afternoon should allow for another
round of scattered convection to develop. This reflected by PROB30
groups. Any convection should subside by 03z with prevailing VFR
conditions in place from 03z through the end of the forecast
period. PG

&&

.MARINE...
Issued at 223 AM CDT Thu May 29 2025

The main concern through Friday will be locally strong winds and
higher seas with passing thunderstorm activity. A few waterspouts
may also develop with these thunderstorms. Outside of these short
duration concerns, prevailing south-southwest flow of around 10
knots and seas of 1 to 2 feet will be the rule across the waters.
By Friday night, a fairly strong cold front will sweep through the
waters, and some cooler and drier air moving in will allow for
downward transport of slightly stronger northerly winds through
Saturday morning. Winds should peak in the 15 to 20 knot range and
seas may rise to around 4 feet, but no small craft advisory
conditions are anticipated from this frontal passage. Offshore
flow will then persist into Sunday, but will fall back to around
10 knots by Saturday afternoon as high pressure settles in and the
pressure gradient over the northern Gulf weakens. This high will
then linger over the waters into early next with light and
variable winds of around 5 to 10 knots and very calm seas
expected. Some convection will develop, especially in the early
morning hours, along a weak landbreeze front, but any wind and sea
impacts will highly isolated and short-lived.  PG

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      83  69  88  63  85  63  86  67 / 100  20  50  10   0   0  10  10
Pensacola   82  73  88  67  84  67  86  71 / 100  40  60  20   0   0   0  10
Destin      85  75  88  69  86  70  86  73 /  90  40  60  30   0   0   0  10
Evergreen   82  67  87  60  85  59  87  62 / 100  20  70  10   0   0   0   0
Waynesboro  82  67  84  58  83  60  86  63 /  90  10  50   0   0   0   0   0
Camden      81  66  83  59  82  60  85  63 /  90  20  70  10   0   0   0   0
Crestview   84  67  89  62  87  60  88  62 / 100  30  70  10   0   0   0   0

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Special weather statement, May 29, 8:22 AM CDT, 53 minutes before
Special Weather Statement
National Weather Service Mobile AL
Issued by National Weather Service New Orleans LA
822 AM CDT Thu May 29 2025

ALZ261-263-MSZ079-291400-
Mobile Inland AL-Mobile Central AL-George MS-
822 AM CDT Thu May 29 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN MOBILE AND
SOUTHEASTERN GEORGE COUNTIES THROUGH 900 AM CDT...

At 821 AM CDT, Doppler radar was tracking a strong thunderstorm
capable of producing funnel clouds and gusty winds 5 miles northeast
of Big Point, or 11 miles north of Grand Bay, moving northeast at 25
mph.

HAZARD...Funnel clouds and wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
I65 And I165, Semmes, Chickasaw, Mobile Regional Airport, Wilmer,
Midtown Mobile, Prichard, Chunchula, I65 And AL 158, Tillmans Corner,
I10 And I65, Downtown Mobile, and Tanner Williams.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3073 8841 3074 8856 3098 8815 3060 8800
      3051 8840
TIME...MOT...LOC 1321Z 245DEG 20KT 3064 8841

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

TJS

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 5:20 PM CDTSpecial Weather StatementMOBGeorge40 min

Nearby

River Flood Warnings in Mississippi, 2025Every river flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.